Jacobi elliptic function expansion method applied to long-short wave interaction equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2003, Vol. 52 Issue (11): 2660-2663    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Jacobi elliptic function expansion method applied to long-short wave interaction equations
Zhang Jie-Fang1, Guo Guan-Ping2
(1)上海大学应用数学和力学研究所,上海 200072;浙江师范大学非线性物理研究所,金华 321004; (2)浙江师范大学教育科学与技术学院,金华 321004
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn